# SDR QXEA200603151

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 17,319 hours, 25,286 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2185 UNABLE TO COMMUNICATE WITH FLIGHT ATTENDANT VIA INTERPHONE.  MAINTENANCE REPLACED FLIGHT ATTENDANT INTERPHONE PANEL IAW DHC-88-200 AMM 23-40-03, PAGES 401-405. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
